MathSciNet Relay Station
MathSciNet bibliographic data
MR1854983 (2002g:46106) 46L30 (15A30 46B28 47B49 47L30 81P15)
Majewski, Władysław A.; Marciniak, Marcin On a characterization of positive maps. J. Phys. A 34 (2001), no. 29, 5863–5874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement